Weber's class invariants
Matematika, Tome 15 (1971) no. 3, pp. 179-192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1971_15_3_a7,
author = {B. Birch},
title = {Weber's class invariants},
journal = {Matematika},
pages = {179--192},
year = {1971},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1971_15_3_a7/}
}
B. Birch. Weber's class invariants. Matematika, Tome 15 (1971) no. 3, pp. 179-192. http://geodesic.mathdoc.fr/item/MAT_1971_15_3_a7/